# SDR 2006UALA01761

- Difficulty date: September 12, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 19,541 hours, 7,629 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK IN AFT LAV CEILING SHOWS FAULT FOR BATTERY WHEN TESTED.  REPLACED BATTERY IN AFT GALLEY OVER HEAD EMERGENCY POWER SUPPLY UNIT, RECHECKS OK.
